# SDR DALA2019110406374

- Difficulty date: November 3, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 47,941 hours, 24,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION FLOOR STRUCTURE WEB BTW FR69 TO FR70 STR 23 LH AT AFT GALLEY AREA. REPLACED WEB LOC. BTW FR.69 TO FR.70 AT LEVEL STR.23L AFT GALLEY AREA FLOOR STRUCTURE AS PER A319 SRM 51-42-11, SRM 51-72-11 AND DWG NO.D53474180 RELEASE DATE 24-SEP-19 ISSUE T.
